<< Previous Issue Journal of the Korean Mathematical Society (Vol. 36, No. 1) Next Issue >>
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 1—241
3-dimensional non-compact infra-nilmanifolds
Heung Ki Kim and Sung Mo Im
MSC numbers : Primary 57R15, 57S25, 57S10; Secondary 53C30
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 1—13
The dimension of the rectangular product of lattices
Deok Rak Bae
MSC numbers : 06A07
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 15—36
The strong laws of large numbers for weighted sums of pairwise quadrant dependent random variables
Tae-Sung Kim and Jong Il Baek
MSC numbers : 60F15, 60F99
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 37—49
Flypes of closed 3-braids in the standard contact space
Ki Hyoung Ko and Sang Jin Lee
MSC numbers : Primary 57M25; Secondary 57M05
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 51—71
Rough isometry, harmonic functions and harmonic maps on a complete Riemannian manifold
Seok Woo Kim and Yong Hah Lee
MSC numbers : 31C05, 31C20, 53C21, 58E20, 58G03, 58G20
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 73—95
Reduced crossed products by semigroups of automorphisms
Sun Young Jang
MSC numbers : 46L55, 47O03
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 97—107
Codimension reduction for real submanifolds of quaternionic projective space
Jung-Hwan Kwon and Jin Suk Pak
MSC numbers : 53C40, 53C15
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 109—123
Manifolds with nonnegative Ricci curvature almost everywhere
Seong-Hun Paeng
MSC numbers : Primary 53C20; Secondary 53C21
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 125—137
Law of large numbers for branching Brownian motion
Hye-Jeong Kang
MSC numbers : 60J80, 60J30
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 139—157
A stability result for the compressible Stokes equations using discontinuous pressure
Jae Ryong Kweon
MSC numbers : 65N15, 35M10
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 159—171
Finite element approximation and computations of boundary optimal control problems for the Navier - Stokes flows through a channel with steps
Hyung-Chun Lee and Yong Hun Lee
MSC numbers : 49A22, 49B22, 65N30
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 173—192
Convolution operators with the affine arclength measure on plane curves
Youngwoo Choi
MSC numbers : Primary 42B15; Secondary 42B20
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 193—207
Parallel block ILU preconditioners for a block-tridiagonal M-matrix
Jae Heon Yun and Sang Wook Kim
MSC numbers : 65F10
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 209—227
Measure derivative and its applications to $\sigma$-multifractals
Tae Sik Kim, Tae Hoon Ahn, and Gwang Il Kim
MSC numbers : 28A80, 58G32, 60J18, 60J60
J. Korean Math. Soc. 1999 Vol. 36, No. 1, 229—241

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd